Details of Research Outputs

TitleSKIP-FREE MARKOV CHAINS
Author (Name in English or Pinyin)
Choi, Michael C. H.1; Patie, Pierre2
Date Issued2019-05-15
Source PublicationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN0002-9947
DOI10.1090/tran/7773
Indexed BySCIE
Firstlevel Discipline信息科学与系统科学
Education discipline科技类
Published range国外学术期刊
Volume Issue Pages卷: 371 期: 10 页: 7301-7342
References
[1] J. Abate and W. Whitt, Spectral theory for skip-free Markov chains, Probab. Eng. Informational Sci. 3 (1989) no. 1, 77-88.
[2] A. Adikahri, Skip free processes, 1986. Thesis (Ph.D.)-University of California, Berkeley.
[3] D. Aldous and P. Diaconis, Shuffling cards and stopping times, Amer. Math. Monthly 93 (1986), no. 5, 333-348, DOI 10.2307/2323590. MR841111
[4] W. J. Anderson, Continuous-time Markov chains, Springer Series in Statistics: Probability and its Applications, Springer-Verlag, New York, 1991. An applications-oriented approach. MR1118840
[5] S. Asmussen, Applied probability and queues, 2nd ed., Applications of Mathematics (New York), vol. 51, Springer-Verlag, New York, 2003. Stochastic modelling and applied probability. MR1978607
[6] F. Avram, P. Patie, and J. Wang, Purely excessive functions and hitting times of continuoustime branching processes, J. Methodol. Comput. Appl. Probab. (2018) https://doi.org/10.1007/s11009-018-9616-5.
[7] P. J. Brockwell, J. Gani, and S. I. Resnick, Birth, immigration and catastrophe processes, Adv. in Appl. Probab. 14 (1982), no. 4, 709-731, DOI 10.2307/1427020. MR677553
[8] G.-Y. Chen and L. Saloff-Coste, The cutoff phenomenon for ergodic Markov processes, Electron. J. Probab. 13 (2008), no. 3, 26-78, DOI 10.1214/EJP.v13-474. MR2375599
[9] G.-Y. Chen and L. Saloff-Coste, Computing cutoff times of birth and death chains, Electron. J. Probab. 20 (2015), no. 76, 47, DOI 10.1214/EJP.v20-4077. MR3371435
[10] M. C. H. Choi, Analysis of non-reversible Markov chains, ProQuest LLC, Ann Arbor, MI, 2017. Thesis (Ph.D.)-Cornell University. MR3755018
[11] K. L. Chung and J. B. Walsh, Markov processes, Brownian motion, and time symmetry, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 249, Springer, New York, 2005. MR2152573
[12] J. B. Conway, A course in functional analysis, 2nd ed., Graduate Texts in Mathematics, vol. 96, Springer-Verlag, New York, 1990. MR1070713
[13] P. Diaconis and J. A. Fill, Strong stationary times via a new form of duality, Ann. Probab. 18 (1990), no. 4, 1483-1522. MR1071805
[14] P. Diaconis and L. Saloff-Coste, Separation cut-offs for birth and death chains, Ann. Appl. Probab. 16 (2006), no. 4, 2098-2122, DOI 10.1214/105051606000000501. MR2288715
[15] J. Ding, E. Lubetzky, and Y. Peres, Total variation cutoff in birth-and-death chains, Probab. Theory Related Fields 146 (2010), no. 1-2, 61-85, DOI 10.1007/s00440-008-0185-3. MR2550359
[16] H. Dym and H. P. McKean, Gaussian processes, function theory, and the inverse spectral problem, Probability and Mathematical Statistics, vol. 31, Academic Press [Harcourt Brace Jovanovich, Publishers], New York-London, 1976. MR0448523
[17] E. B. Dynkin, The boundary theory of Markov processes (discrete case) (Russian), Uspehi Mat. Nauk 24 (1969), no. 2 (146), 3-42. MR0245096
[18] W. Feller, Diffusion processes in one dimension, Trans. Amer. Math. Soc. 77 (1954), 1-31, DOI 10.2307/1990677. MR0063607
[19] W. Feller, Infinitely divisible distributions and Bessel functions associated with random walks, SIAM J. Appl. Math. 14 (1966), 864-875, DOI 10.1137/0114071. MR0207060
[20] W. Feller, An Introduction to Probability Theory and Its Applications. Vol. I, John Wiley & Sons, Inc., New York, 1950. MR0038583
[21] J. A. Fill, Eigenvalue bounds on convergence to stationarity for nonreversible Markov chains, with an application to the exclusion process, Ann. Appl. Probab. 1 (1991), no. 1, 62-87. MR1097464
[22] J. A. Fill, On hitting times and fastest strong stationary times for skip-free and more general chains, J. Theoret. Probab. 22 (2009), no. 3, 587-600, DOI 10.1007/s10959-009-0233-7. MR2530104
[23] M. L. Gorbachuk and V. I. Gorbachuk, M. G. Krein’s lectures on entire operators, Operator Theory: Advances and Applications, vol. 97, Birkhäuser Verlag, Basel, 1997. MR1466698
[24] P. Greenwood and J. Pitman, Fluctuation identities for Lévy processes and splitting at the maximum, Adv. in Appl. Probab. 12 (1980), no. 4, 893-902, DOI 10.2307/1426747. MR588409
[25] R. A. Horn and C. R. Johnson, Matrix analysis, 2nd ed., Cambridge University Press, Cambridge, England, 2013. MR2978290
[26] S. Karlin and J. L. McGregor, The differential equations of birth-and-death processes, and the Stieltjes moment problem, Trans. Amer. Math. Soc. 85 (1957), 489-546, DOI 10.2307/1992942. MR0091566
[27] J. Keilson, Log-concavity and log-convexity in passage time densities of diffusion and birthdeath processes, J. Appl. Probability 8 (1971), 391-398, DOI 10.2307/3211909. MR0290461
[28] J.G. Kemeny, J. L. Snell, and A. W. Knapp, Denumerable Markov chains, 2nd ed., Graduate Texts in Mathematics, vol. 40, Springer-Verlag, New York-Heidelberg-Berlin, 1976. With a chapter on Markov random fields, by David Griffeath. MR0407981
[29] J. T. Kent and N. T. Longford, An eigenvalue decomposition for first hitting times in random walks, Z. Wahrsch. Verw. Gebiete 63 (1983), no. 1, 71-84, DOI 10.1007/BF00534178. MR699787
[30] W. Ledermann and G. E. H. Reuter, Spectral theory for the differential equations of simple birth and death processes, Philos. Trans. Roy. Soc. London. Ser. A. 246 (1954), 321-369, DOI 10.1098/rsta.1954.0001. MR0060103
[31] C. Lefèvre, P. Patie, and S. Vakeroudis, Fluctuation theory of one-sided Ornstein-Uhlenbeck type processes, working paper, 2016.
[32] D. A. Levin, Y. Peres, and E. L. Wilmer, Markov chains and mixing times, American Mathematical Society, Providence, RI, 2009. With a chapter by James G. Propp and David B. Wilson. MR2466937
[33] Y. H. Mao, C. Zhang, and Y. H. Zhang, Separation cutoff for upward skip-free chains, J. Appl. Probab. 53 (2016), no. 1, 299-306, DOI 10.1017/jpr.2015.26. MR3540798
[34] L. Miclo, On absorption times and Dirichlet eigenvalues, ESAIM Probab. Stat. 14 (2010), 117-150, DOI 10.1051/ps:2008037. MR2654550
[35] L. Miclo, On the Markovian similarity, preprint, 2016.
[36] L. Miclo and P. Patie, On a gateway between continuous and discrete Bessel and Laguerre processes, Ann. Henri Lebesgue (to appear).
[37] P. Patie and M. Savov, Spectral expansion of non-self-adjoint generalized Laguerre semigroups, Mem. Amer. Math. Soc. (to appear).
[38] P. Patie and C. Van Weverberg, Exit times of continuous state branching processes with immigration, working paper, 2016.
[39] P. Patie and V. Vigon, On completely assymetric Markov processes, working paper, 2016.
[40] P. Patie and J. Wang, Potential and fluctuation theory of Galton-Watson process with immigration, working paper, 2018.
[41] M. Reed and B. Simon, Methods of modern mathematical physics. I, 2nd ed., Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York, 1980. Functional analysis. MR751959
[42] G. E. H. Reuter, Denumerable Markov processes. II, J. London Math. Soc. 34 (1959), 81-91, DOI 10.1112/jlms/s1-34.1.81. MR0102124
[43] G. O. Roberts and J. S. Rosenthal, Geometric ergodicity and hybrid Markov chains, Electron. Comm. Probab. 2 (1997), no. 2, 13-25, DOI 10.1214/ECP.v2-981. MR1448322
[44] L. Saloff-Coste, Lectures on finite Markov chains, Lectures on probability theory and statistics (Saint-Flour, 1996), Lecture Notes in Math., vol. 1665, Springer, Berlin, 1997, pp. 301-413, DOI 10.1007/BFb0092621. MR1490046
[45] D. Siegmund, The equivalence of absorbing and reflecting barrier problems for stochastically monotone Markov processes, Ann. Probability 4 (1976), no. 6, 914-924. MR0431386
[46] F. Spitzer, A combinatorial lemma and its application to probability theory, Trans. Amer. Math. Soc. 82 (1956), 323-339, DOI 10.2307/1993051. MR0079851
[47] F. W. Steutel and K. van Harn, Infinite divisibility of probability distributions on the real line, Monographs and Textbooks in Pure and Applied Mathematics, vol. 259, Marcel Dekker, Inc., New York, 2004. MR2011862
[48] R. C. Thompson, Singular values, diagonal elements, and convexity, SIAM J. Appl. Math. 32 (1977), no. 1, 39-63, DOI 10.1137/0132003. MR0424847
[49] H. Thorisson, Coupling, stationarity, and regeneration, Probability and its Applications (New York), Springer-Verlag, New York, 2000. MR1741181
[50] C. Villani, Hypocoercivity, Mem. Amer. Math. Soc. 202 (2009), no. 950, iv+141, DOI 10.1090/S0065-9266-09-00567-5. MR2562709
[51] O. V. Viskov, A random walk with an upper-continuous component, and the Lagrange inversion formula (Russian, with Russian summary), Teor. Veroyatnost. i Primenen. 45 (2000), no. 1, 166-175, DOI 10.1137/S0040585X97978105; English transl., Theory Probab. Appl. 45 (2001), no. 1, 164-172. MR1810980
[52] W. Woess, Denumerable Markov chains, EMS Textbooks in Mathematics, European Mathematical Society (EMS), Zürich, 2009. Generating functions, boundary theory, random walks on trees. MR2548569
[53] R. M. Young, An introduction to nonharmonic Fourier series, 1st ed., Academic Press, Inc., San Diego, CA, 2001. MR1836633
Citation statistics
Cited Times [WOS]:0   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
Identifierhttps://irepository.cuhk.edu.cn/handle/3EPUXD0A/464
CollectionSchool of Data Science
Corresponding AuthorChoi, Michael C. H.
Affiliation
1.Chinese Univ Hong Kong , Inst Data & Decis Analyt, Shenzhen 518172, Guangdong, Peoples R China
2.Cornell Univ, Sch Operat Res & Informat Engn, Ithaca, NY 14853 USA
Recommended Citation
GB/T 7714
Choi, Michael C. H.,Patie, Pierre. SKIP-FREE MARKOV CHAINS[J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2019.
APA Choi, Michael C. H., & Patie, Pierre. (2019). SKIP-FREE MARKOV CHAINS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY.
MLA Choi, Michael C. H.,et al."SKIP-FREE MARKOV CHAINS".TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY (2019).
Files in This Item:
There are no files associated with this item.
Related Services
Usage statistics
Google Scholar
Similar articles in Google Scholar
[Choi, Michael C. H.]'s Articles
[Patie, Pierre]'s Articles
Baidu academic
Similar articles in Baidu academic
[Choi, Michael C. H.]'s Articles
[Patie, Pierre]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Choi, Michael C. H.]'s Articles
[Patie, Pierre]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.